# SDR ASAA2023093045647

- Difficulty date: September 30, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 2,781 hours, 781 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Filter
- Part number: 630005762
- Condition: Faulted
- Location: Nr 1 Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. FOLLOW UP ON ENGINE-1 FAMV RVDT SIGNAL IS OUT OF RANGE DETECTED BY: INTEGRATED AIR SYSTEMS CONTROLLER (IASC)-LEFT CODE 36-12030.(#PRI 2) ETOPSNOTE TO PREVENT DELAYS PERFORM BELOW TASK SEE LG# 60712530. GROUNDED - YES. (RESOLVED ON W/O: 1973485 TASKCARD: N/R-00001 ) PREFORMED IFIM TASK 36-12-00-801 AMM TASK 3600-00-710-801 FAULT CLEARED SEAMC DAVE NOTIFIED. THIS CLEARS THE TSR.
